The Lees had a discharge conference a couple of days ago. Part of the discussion involved the Lees returning home within the next two weeks, barring any setbacks.
A recent concern is that Ava has been experiencing some decent stomach pain. The doctors suggested that this could be a side effect of the antibiotic she was taking for the skin lesion she had on her leg. Thankfully, her skin has improved on the antibiotics. However, since she's had these antibiotics several times before without issue, there's also concern that her pain could mean the return of GVHD (graft vs host) in which case steroids may need to be started again and her return date pushed back. (Please, no steroids again! Or delay in return...) Ava completed her course of antibiotics a couple of days ago, so we will see if her symptoms persist.
Thank you for your prayers for Ava's continued healing and the Lee family's safe return from Seattle.